Stochastic order methods applied to stochastic travelling waves
Tribe, Roger and Woodward, Nicholas. (2011) Stochastic order methods applied to stochastic travelling waves. Electronic Journal of Probability, Volume 16 . pp. 436-469. ISSN 1083-6489Full text not available from this repository.
Official URL: http://dx.doi.org/10.1214/EJP.v16-868
This paper considers some one dimensional reaction diffusion equations driven by a one dimensional multiplicative white noise. The existence of a stochastic travelling wave solution is established, as well as a sufficient condition to be in its domain of attraction. The arguments use stochastic ordering techniques.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Library of Congress Subject Headings (LCSH):||Waves, Stochastic orders, Stochastic partial differential equations|
|Journal or Publication Title:||Electronic Journal of Probability|
|Publisher:||University of Washington. Dept. of Mathematics|
|Official Date:||9 March 2011|
|Page Range:||pp. 436-469|
|Access rights to Published version:||Restricted or Subscription Access|
 Bramson, Maury. Convergence of solutions of the Kolmogorov equation to travelling waves.
 Kunita, Hiroshi. Stochastic flows and stochastic differential equations. Cambridge Studies in
Actions (login required)
Downloads per month over past year